The Lupus Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
67 Posts
Discussion Starter · #1 ·
Hello

I haven't been on here for a while as I have feeling pretty awful recently what with one thing and another. I am feeling totally frustrated with everything as I am not getting anywhere...fast!

My rash is starting to make a come back after being semi-dormant for a couple of months. It has been almost blissful, but now it is building up in patches again around my neck and chin area, steadily getting bigger and bigger. I am finding this incredibly depressing, as I hoped that it had actually given up and gone! I know it sounds pathetic, but I cope better with my pain than I do with this ****** rash!

I have my skin patch testing appointments in December. I am really dreading it. It involves three appointments in a week and I am worried that I won't be able to attend because of my other problems. I recently had to cancel two appointments as I was too ill to attend and I know that these appointments will only exacerbate my fatigue. But I feel now, that I have no choice as the dermatologists seem insistent on it, even though I am sure I do not have contact dermatitis! In fact I am positive. I know I need to do it so they can rule it out and actually start listening to what I have to say, but just the thought of it! ARRRRGGGH!

I have had so many bad headaches recently, many of them turning into Migraines which are lasting days at a time. Also I seem to be having episodes of sweating when I have done absolutely nothing. I am wondering if it is the new medication that I have been given for my gastric problem, maybe it is not mixing well with all the pain-killers I take? I hope it is not that as I have actually had some good results from it!

I guess I just wanted a moan, so thanks for reading!

Star x
 

·
Registered
Joined
·
15,684 Posts
Hi Star :hug:

I'm sorry you are still getting the runaround and it seems to be taking forever to even get to the next base. I remember well the waiting game until they ruled out a lot of things with me and finally got down to what was really wrong. Frustration just doesn't seem to adequately describe what it's like, you have our empathy that's for sure.

I'd suggest that even though this rash is not on your list of favourite things to have it might be a blessing in disguise that it's making an appearance. With any luck it will be there in full force when you do go to the Dermy. However it's Murphy's Law that it may disappear so whatever you do make sure you get some pictures of it at least to take along to your appointment. I know when I did this it spoke volumes to them and really did help them to sit up and take notice.

It's certainly possible that your new med may be causing you some interaction problems. Then again it may be some new symptoms.........One way you can check that is to enter your meds into the drug interaction page at http://drugdigest.com and it will tell you the likelyhood of that. You can also look up the individual drugs you take and see if sweating and headache falls amongst the usual side effects. If it turns out this is the case then you could consult your GP with your symptoms and they will probably realise this and may be able to help out with an alternative.

Hang in there and stay strong, is it possible that someone can drive you to your Dermy appts? That way at least if you are feeling lousy you can still try and drag yourself there.

Good luck and let us know how you get along Star,

love
Lily
 

·
Registered
Joined
·
35 Posts
Lilly You sure gave Star GREAT advise. I had blood in my urine that made my urine look dark brown. My husband made me an oppointment with my urologist for the next day . I decided to save my urine in the same type of cup that they use at all Doctors office's . I was also having pain in my side . I had no other symptoms. The next day at the Doctor's office my urine was as pretty as could be. And that is what the DR. came in the room and reported to me. He said my urine was absolutely fine no blood at all. I showed him the container of urine that I brought and that changed everything. He Was very concerned after looking at the urine in the container. He sent me for a sonogram. Now he wants me to have a cat scan.
All because I took in the urine for him to see what I was dealing with at home befopre the oppointment. Lilly your advice is right on the money .
Please Star do take pictures for the Doctor to see Lilly is right they willspeak for you if your rash has gone dormat that day. The pitures will speak for you as my urine sample did for me. Otherwise it would have been a wasted day and wasted money for my oppointment that day.
My hubby and I came home so happy that we had been smart enough to do that. My Dr. really sat up and took notice. We were so gratefull.
Star please let us know how things go for you. The best to you.

Love Me
A1marva
 

·
Registered
Joined
·
67 Posts
Discussion Starter · #4 ·
I have already done the pictures malarky, that is why I am so frustrated! I have quite a few pictures that show my lovely rash when it is in full blown up flare-up. And I have also attended appointments when it has been quite severe as well.

That is my whole point. They have seen the pictures, seen the rash, they have done the biopsy (inconclusive) etc and yet I am still nowhere. And in spite of having seen a dermatologist specialist Nurse for over a year who was adamant that it wasn't a contact dermatitis rash and they have her notes and they see all my records every time. They still say "well we think you should have the patch testing done".

I have seen the list of chemicals that they want to put on my back for a week and I am so, not happy about it. There are many substances that I won't allow into my house, so I never come into contact with them and considering that my illness has rendered me almost housebound, then it would be a miracle if it was any of these substances that were leaping on me when I was out and causing my rash!

I have seen a different Dermatologist every time I have been to the hospital and have to go through everything all over again. The last time I seemed to have progressed somewhat and when I mentioned that I thought it could be Sub-acute cutaneous Lupus, his ears pricked up and he turned the conversation around to sound like he had thought of it.

Yet here I am just waiting around for this patch testing, which I am dreading!

I am sorry to ramble on so much, but what do I do to get these people to listen to me? Roll around on the floor screaming and screaming until they listen seems like a great option to me!

Irritated Star x
 

·
Registered
Joined
·
4,968 Posts
Hi Star,

Lily really does give good advice. I am sorry your dealing with so much but I have to agree that the rash is coming out at a good time and may be that blessing in disguise.

Have you ever been tested for APS??? (Antiphosopholipid Syndrome) Your migraines lead me to believe you may have this and then again, maybe it is related to your gastric meds. I take Nexium, triple doses a day. What are you on for your tummy?

Good luck moving forward with your skin patch tests, etc...Keep us posted as to how you progress and try and keep your chin up.:wink2:
 
1 - 5 of 5 Posts
Top